American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(15A52) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] V. I. Masol and M. V. Slobodyan. An estimate for the rate of convergence of the distribution of the number of false solutions of a system of nonlinear random equations in the field $GF(2)$. Theor. Probability and Math. Statist. 77 (2008) 121-134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. I. Masol and S. Ya. Slobodyan. On the rate of convergence to the normal distribution of the number of false solutions of a system of nonlinear random Boolean equations. Theor. Probability and Math. Statist. 76 (2008) 117-129. MR 2368744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. V. Masol. Series expansion for the probability that a random Boolean matrix is of maximal rank. Theor. Probability and Math. Statist. 70 (2005) 93-104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1